Is it okay to have a period for longer than a month while taking the Depo-Provera birth control shot? I got my shot on the 14th of october I started my period that night and my period is still, going my period goes from heavy to just spotting to nothing m

Ask your doctor. Many options will make it more likely not to have bleeding, but most take time to work, and aren't guaranteed--often women have irregular unpredictable bleeding for awhile--often the first 1-6 months: the shot--depo provera--50% no periods after a year; take a multi-vitamin with iron, and chart your bleeding. Talk with your doctor if the bleeding continues.
It . It is normal to have prolonged bleeding (a continuous period) and spotting in the first few months you are on the depo-provera shot. However, if you feel like your bleeding is excessive or if you are concerned you should contact your doctor. Below, i've linked to a website that can give you more in-depth information on the depo shot.

Related Questions

Is it normal to have a period for a month or longer while taking the Depo-Provera birth control shot? My period goes from heavy to spotting this brown colored blood to nothing. This is my second birth control shot.

It . It is normal to have prolonged bleeding (a continuous period) and spotting in the first few months you are on the depo-provera shot. However, if you feel like your bleeding is excessive or if you are concerned you should contact your doctor. Below, i've linked to a website that can give you more in-depth information on the depo shot. Read more...

Ok I stop taking the Depo-Provera birth control shot a year ago and start trying to get pregnant am I able to get pregnant if my period haven't returned?

Possibly. If you are not using birth control, ovulation can come back before you have your first period after using depo probers. If y ou don't want to be pregnant, use some thing else for birth control. If you do, take prenatal vitamins with folic acid, and see your dr if its been more than 3 months since you stopped depo. Read more...

I've only taken the Depo-Provera birth control shot once. Will my period start back up immediately after the 3 months?

Everyone is... Everyone is different and the side effects may vary, however the most prevalent side effect is absence of periods after a few months on the Depo Provera (medroxyprogesterone). Most women have intermittent spotting for the first 2 to 3 months and then they start missing their periods completely. This is not a rule for everyone though so it is important you watch yourself and if any doubts get in contact with your gyn dr. Read more...
Maybe. Hi lamayaU238. What a fissionable name! Anyway Depoprovera works by inhibiting the usual hormonal cycle involving FSH/LH, and works for a variable time up to and past 3 months. Exactly when you might resume your natural cycle is unpredictable. The shot is scheduled at regular intervals calculated to be less than the usual recovery time. good luck. Read more...

I got the Depo-Provera birth control shot last month and now my period is late by 2 days. Is this an effect of the shot or could I be pregnant?

Depo shoot. Some people do not get periods at all with the depo shot and some get light irregular periods. Remember you are not ovulating. If you had unprotected sex and are nervous, then by all means do a pregnancy test, but it is highly unlikely. :) Read more...